In Each 5 ml Other Information: Each 5 mL contains: sodium 2 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. For ages 2 to 11 years. Contains ibuprofen. Oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

Children's Motrin Pain Reliever/Fever Reducer, Original, Berry Flavor, 4 Ounce

$7.99$2.00/oz

Description

In Each 5 ml Other Information: Each 5 mL contains: sodium 2 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. For ages 2 to 11 years. Contains ibuprofen. Oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

Ingredients

In Each 5 ml Active Ingredients: *Ibuprofen (NSAID) (100 mg), Pain Reliever/Fever Reducer. In Each 5 ml Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow 10, FD&C Red 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
Product Number: 00300450192042

Description

In Each 5 ml Other Information: Each 5 mL contains: sodium 2 mg. Store at 20-25 degrees C (68-77 degrees F). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. For ages 2 to 11 years. Contains ibuprofen. Oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).
Product Number: 00300450192042